Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sore, big red spots with yellow puss. Can I apply daktarin cream?

Can I put daktarin cream on my face I've never really suffered with spots and the last few weeks I keep getting really big spots what are really sore with yellow puss inside they are still visible 2 weeks later and as soon as one is healing I get another very near to it I've got about five at the minute and they are scarring my face.... They really are red and sore... Will this cream help?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having infected acne on face.
Daktarin cream is anti-fungal cream so it is not much of use.
What you have to do is consult your doctor and he will prescribe long course of antibiotic like Doxycyclin medicine.
You can apply triple action cream on these pimples.
Do regular face wash with branded face wash.
Avoid stress.
Avoid junk food.
Ok and bye.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor